# SDR IPXA2024030108357

- Difficulty date: February 28, 2024
- Submitted: March 6, 2024
- Operation: Air carrier
- Aircraft: N623UP
- Make and model: Boeing 747-8F
- Aircraft serial: 65783
- Aircraft time: 12,916 hours, 1,964 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*SDR FILED OPEN* LIGHTNING STRIKE DAMAGE FOUND BETWEEN GAP OF THE UPPER RUDDER AFT UPPER CORNER AND LOWER AFT TRAILING EDGE VERTICAL STAB SKIN- MARKED WITH TAPE SUBMITTED TO ENGINEERING FOR REPAIR. ITEM REMAINS ON DEFERRAL.
